Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 76 • Issue: 3 • Year: 2012 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
Optimal control of the motion of a multilink system in a resistive medium
F.L. Chernousko
Invariant manifolds in the Clebsch-Tisserand-Brun problem
V.D. Irtegov and T.N. Titorenko
he stability of a non-potentially loaded discrete-continuous gyroscopic system with internal and external friction
D.K. Andreichenko and K.P. Andreichenko
A method of solving boundary-value problems for a non-linear control system allowing for delay in the control action
A.N. Kvitko
The motion of a submerged sphere in a liquid under an ice sheet
I.V. Sturova
Three-dimensional periodic flows of an inhomogeneous fluid in the case of oscillations of part of an inclined plane
A. Yu. Vasilev and Yu. D. Chashechkin
Characteristic features of the high-velocity motion of bodies in dense media
G.Ye. Yakunina
Exact solutions of the mixed axisymmetric problem of the torsion of an elastic space containing a spherical crack
A.N. Zlatin
The buckling of a drill string in a curvilinear borehole with axial line imperfections
E.N. Andrusenko, V.I. Gulyayev and S.N. Khudolii
The oscillations of a rod in an inhomogeneous elastic medium
L.D. Akulenko and S.V. Nesterov
The scattering of an harmonic elastic wave by a volume inclusion with a thin interlayer
I.O. Butrak, T.I. Kilnitskaya and V.V. Mikhaskiv
A dynamic contact problem which reduces to a singular integral equation with two fixed singularities
V.G. Popov
The plastic loss of stability of a thin-walled tube under axial compression
R.I. Nepershin
Volume: 76 • Issue: 3 • Year: 2012 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100